# SDR CA031205003

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FTP STALLS, BUFFET WAS EXPERIENCED JUST PRIOR TO PUSHER ACTIVATION FOR BOTH THE CLEAN AND F20 STALLS.  ADDITIONALLY A MILD LT WING DROP WAS EXPERIENCED ON THE F20 STALL. AFTER LANDING, SEALANT WAS OBSERVED TO HAVE SPREAD OUT OF THE LT WING LEADING EDGE JOINTS (CHORDWISE) AND HAD FLOWED BACK ONTO THE WING SURFACE. MEASURES HAVE BEEN TAKEN TO INCLUDE AN INSPECTION TO BE CARRIED OUT WALK AROUND OF PILOT AND TECHNICIAN TO VERIFY INSTALLATION OF SEALANT AT CRITICAL AREAS.
